# SDR CA070730001

- Difficulty date: July 30, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Malfunctioned
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL INSP IT WAS FOUND THAT THE G-SWITCH OPERATION WAS OVERSENSITIVE. UNIT REJECTED AND RETURNED TO MFG FOR REPAIR (TC NR 20070730001)
